# SDR SWAA981374

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND AFT SERVICE DOOR UPPER HINGE CUTOUT HAS .25 INCH CRACK AT TOP FWD CORNER.  REPAIRED PER SWA RA NR 1-253-1852.
